# SDR LR7A2024011003359

- Difficulty date: January 10, 2024
- Submitted: January 13, 2024
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 16,285 hours, 9,797 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN616B
- Condition: Faulty
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

DURING SCHEDULED FLIGHT, THE RH MLG INDICATOR DISPLAYED GEAR EXTENDED AFTER RETRACTION. DUMPED FUEL @1520 & RETURNED TO PANC IAW QRH. NO EMERGENCY DECLARED.  / REMOVED AND REPLACED RH DOWN INDICATOR SWITCH REF SMP581 32-33  / LP# 52240
